# SDR CALA9800122

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK ON AFT SIDE OF AFT AIRSTAIRS ACTUATOR ATTACH BULKHEAD SUPPORT BRACKET AT STA 1263.  A NEW BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
